Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

The mappings and inverse problems for evolutionary equations

Yu. E. Anikonov1

1Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Acad. Koptyug prosp., 4, 630090 Novosibirsk, Russia. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 16, Issue 8, Pages 737–742, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2008.046, December 2008

Publication History

Received:
2008-03-25
Published Online:
2008-12-08

Abstract

New representations for solutions and coefficients of evolutionary equations are presented in the paper. On the basis of these representations the theorems of solvability of inverse problems are obtained.

Key words.: Inverse problems; evolution equation; inversion formulas

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.